Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paddehj

Strange rash on my hands.

Recommended Posts

Hey,

Im currently on a 20mg daily course of accutane for mild to moderate re-occuring acne. My body is obviously very sensitive to it as my skin dries up constantly and my tendons and joints are weary after basically little exercise. I dont mind either of these but the thing worrying me is im developing a strange rash on my hand o.O

Anyone else get this or got any suggestions on how to get rid of it?

Thanks.

post-66287-1205063755_thumb.jpg

post-66287-1205063755_thumb.jpg

Link to comment
Share on other sites

yes!

I had that rash I think after 1 or 2 months... I noticed it appeared after I few days without applying moisturizer... then I started to moisturize many times a day and it disappeared after 2 days :dance:

I read on this message board that this rash is something very common in isotretinoin users

Link to comment
Share on other sites

A rash seems to be common on Accutane. I had a huge rash on both my arms that was spreading everyday. My dermatologist gave me a cream to apply to the rash. Well, the cream didn't work so I just used CeraVe Cream that I bought from the store. I applied it twice a day and in a week it was cleared all up. BUT, if I miss one day without the cream the rash starts reappearing again. Try it and see if it works for you.

Link to comment
Share on other sites

Happend to me!......it is you hand soap. It cause me to have the same problem. My guess is it's not the soap at home but perhapes one you may have used while out or at work. Also do not use hand disenfectant it contains high amounts alchohal can causes the rash.

Link to comment
Share on other sites

Hey

I'm not on accutane, but I did get a rash like that on my hands this winter (I think it's from a soap at school, or maybe the lotion I was using not sure) Anyway, Aveeno's daily moisturizing lotion with colloidal oatmeal (make sure to look for the kind with oatmeal in it) is AMAZING! Totally cleared my hands up...good luck

Link to comment
Share on other sites

yes i have the same thing its accutane induced eczema dont mouistirise it that will irritate it get in touch with your derm for a specific cream for it works wonders your have to apply it eveyday though to keep the rash away

Link to comment
Share on other sites

HAH!! I had little patches of this all over my arms and people in my school thought it was an AIDS rash!! lol those were funny times. BUT..what was wierd was someone was joking about it, so I touched them with one of the little rash things, and about 2 horus later, she had the same rash in the same spot where I touched her..I FREAKED OUT !! I ACTUALLY THOUGHT I HAD AIDS!!!

A good non-scented lotion like Eucerin rid of my "rashes"

Link to comment
Share on other sites

Buy Aveeno Anti Itch Lotion and or Body Wash. I dont know if the lotion works well but someone here recommended it to me the other day. The Body Wash I like. It says Aveeno Anti Itch Skin Relief.

Link to comment
Share on other sites

I keep getting that exact rash all over my body and so I start putting on lotion after every shower until it goes away but then I always always slack off and then it comes back.

Link to comment
Share on other sites

Happend to me!......it is you hand soap. It cause me to have the same problem. My guess is it's not the soap at home but perhapes one you may have used while out or at work. Also do not use hand disenfectant it contains high amounts alchohal can causes the rash.
Link to comment
Share on other sites

I got the exact same rash on my hands. It's a small reaction to the drug. I found that moistorising every hour or two hours made it go away for me in just a few days. I'm at the beginning of month 3, and this rash showed up on me in the beginning of month 1, then went away, then it came back when I upped my dosage in month two. I just upped my dosage again for month 3, so I'm assuming it may come back when the 80mg starts working in my system. Small price to pay for clear skin!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×